# SDR USAA2013103100003

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 54,622 hours, 21,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHT IN REAR GALLEY BROKEN.  MAINTENANCE SECURED REAR GALLEY EMERGENCY LIGHT.
